Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ziagen regimen stopped
Aug 22, 2005

Am going to Dr.re: advice to stop ziagen because of extreme rash on back and chest, was very nervous to stop, is this unusual or dangerous?

Response from Dr. Henry

A rash alone is a worry but often can treat through under careful supervision. If other symptoms develop (fever, severe fatigue, abdominal pain, shortness of breath) then stopping the Ziagen is usually warranted-again after discussion with your HIV doctor. KH



Previous
ziagen side effects, stopping it?
Next
Adherance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement